# SDR SWAA2021072896870

- Difficulty date: June 21, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,282 hours, 33,778 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 727c S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FRAME ON BS 727C AT LEVEL STRINGER 22L AT AFT CARGO COMPARTMENT ; 2021-288037 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N 112031023 DUE DATE: 22-JAN-22.; [02] REPAIRED FRAME AT BSTA 727C BTW S-21L & S-24L IAW EA# 21-153-01819; EA# 21-153-01819-WIP1; EA# 21-153-01819-WIP2; EA# 21-153-01819-WIP3. THIS REPAIR IS CLASSIFIED AS MAJOR AND CATEGORY B WITH AN INSPECTION THRESHOLD OF 75;000 TOTAL FLIGHT CYCLES.; [03] REPAIRED FRAME AT BSTA 727C BTW S-21L & S-24L IAW EA# 21-153-01819; EA# 21-153-01819-WIP1; EA# 21-153-01819-WIP2; EA# 21-153-01819-WIP3 REV 2. THIS REPAIR IS CLASSIFIED AS MAJOR AND CATEGORY B WITH AN INSPECTION THRESHOLD OF 75;000 TOTAL FLIGHT CYCLES.; [04] CERTIFIED RII MAJOR REPAIR WORK PERFORMED.
